MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® URETHRAL CATHETERIZATION TRAY WITH PLASTIC CATHETER; CATHETER TRAY

C.R. BARD, INC. (COVINGTON) -1018233 BARD® URETHRAL CATHETERIZATION TRAY WITH PLASTIC CATHETER; CATHETER TRAY
Model Number 772514
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Diaphoresis (2452)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
 
Event or Problem Description
It was reported that the following components; (1) drape / (1) underpad / (1) forceps / (5) rayon balls / (1)label / (1) povidone-iodine solution packet were missing from the catheter tray prior to use.No medical intervention was required.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: ¿directions for use: visually inspect the product for any imperfections or surface deterioration prior to use.1.Open csr wrap to form sterile field.2.Place underpad beneath patient, plastic side down.3.Put on cuffed gloves.4.Position drape on patient.5.Remove top tray.6.Lubricate catheter which is pre-attached to collection bag.7.Bag and catheter may be placed in basin until needed.8.Prep patient with povidone-iodine swabsticks.9.Proceed with catheterization in usual manner.10.Top tray may be placed on basin to help prevent spillage.11.Periodic observations of this system should be made to assure that urine is flowing freely.Volume on collection container has been calibrated without uro-prep¿ tray in place.Bard and uro-prep are trademarks and/or registered trademarks of c.R.Bard, inc.©2010 c.R.Bard, inc.All rights reserved.Directions for taking specimen: after catheter has been inserted into the bladder and an initial flow of urine is seen in the collection bag: 1.Clamp off catheter using white clamp.2.Insert plastic tube (inside bag) into the back of the sample device.3.Open sample device over the sample container.4.Unclamp catheter.5.Allow desired amount of urine to drain into collection container.6.Clamp off catheter".
 
Event or Problem Description

Brand Name
BARD® URETHRAL CATHETERIZATION TRAY WITH PLASTIC CATHETER
Common Device Name
CATHETER TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8025525
Report Number1018233-2018-05099
Device Sequence Number13749984
Product Code KOD
UDI-Device Identifier00801741030444
UDI-Public(01)00801741030444
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/30/2021
Device Model Number772514
Device Catalogue Number772514
Device Lot NumberNGCT0686
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/09/2018
Supplement Date Received by Manufacturer11/07/2018
Initial Report FDA Received Date10/31/2018
Supplement Report FDA Received Date12/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1